# SDR DALA1146570672

- Difficulty date: July 17, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK CORRODED INSIDE AT APPROX STA 365 TO STA 400 RBL 45.  REPAIR COMPLIED WITH IAW 53-10-520 FIG 1.  AT SAA/SAT ON N/R 199790 W/O 88243100001.
